Equivalence classes of permutations modulo excedances

Jean-Luc Baril, Toufik Mansour, Armen Petrossian

Research output: Contribution to journalArticlepeer-review


We introduce a new equivalence relation on permutations where two permutations are equivalent if and only if they coincide on their excedance sets. This paper studies equivalence classes for several subsets of permutations. Enumerating results are presented for permutations, cycles and permutations avoiding one or two patterns of length three. Also, an open question is proposed.
Original languageEnglish
Pages (from-to)453-469
Number of pages17
JournalJournal of Combinatorics
Issue number4
StatePublished - 2014


Dive into the research topics of 'Equivalence classes of permutations modulo excedances'. Together they form a unique fingerprint.

Cite this